16 Galpharm Paracetamol 500mg Tablets - MAXIMUM ORDER QUANTITY '2'

16 Galpharm Paracetamol 500mg Tablets - MAXIMUM ORDER QUANTITY '2'

£0.00
£0.99

View Product Information

Quantity

Earn 0 reward points

We’re sorry we’re out of stock, but we can let you know as soon as this product becomes available again.

Enter your details below and we’ll email you once this item is back in stock.

Your NameYour Email Address
16 Galpharm Paracetamol 500mg Tablets
 

Update: Maximum 2 packets per transaction as per eBay & MHRA best practice rules.

1. WHAT PARACETAMOL 500MG TABLETS ARE AND WHAT THEY ARE USED FOR:

Paracetamol belongs to a group of medicines called analgesics. These medicines work by relieving pain
and fever.

It is used to relieve mild to moderate pain. such as headache, migraine, neuralgia, toothache, sore throat,
period pain, aches and pains, muscle pains and backache. It can also relieve the symptoms of rheumatic
aches and pains, influenza. feverishness and feverish colds.

2. BEFORE YOU TAKE PARACETAMOL 500MG TABLETS:

Do not take Paracetamol 500mg Tablets if you have had a reaction or been told that you are allergic to
paracetamol or any of the other ingredients in the tablet. Check by reading the list of ingredients in Section 6.
Take special care with paracetamol 500mg tablets:

If you have liver disease. particularly when caused by alcohol abuse, or kidney problems.
• If your alcohol consumption is excessive.
• If you have asthma that is made worse by taking or other painkillers.

Taking other medicines: Taking another medicine while you are taking paracetamol can affect how it or
the other medicine works. Make sure that your doctor knows what other medicines you are taking. Do not
take any other medicines while you are taking paracetamol unless you have told your doctor or pharmacist
and asked for advice. This includes medicines you may have bought yourself.

Examples of medicines that can affect Paracetamol 500mg Tablets are;

Metoclopramide and domperidone, drugs used in the treatment of nauseal vomiting.
Colestyramine, a cholesterol-lowering drug. Ideally, you should not take paracetamol within one hour
of taking your colestyramine.
Blood thinning agents. such as warfarin.
Carbamazepine, phenobarbital, phenytoin, primidone and lamotrigine, used in the treatment of epilepsy.
Isoniazid, used to treat tuberculosis.
Diflunisal, a painkiller.
Oral contraceptives.
Probenecid, used to treat gout.

If you have any doubts about whether you should take this medicine then talk to your doctor.
Do not take any other products that contain paracetamol whilst taking Paracetamol 500mg Tablets.
Pregnancy and breast-feeding: Before taking this medicine, you should let your doctor or pharmacist
know if you are pregnant or breast-feeding or wish to become pregnant or start breast-feeding.

3. HOW TO TAKE PARACETAMOL 5OOMG TABLETS:

Dose: Unless otherwise directed by your doctor 

Adults and children over 12 years: One to two tablets (500mg-1000mg) to be taken orally with water,
every four hours. Maximum daily dose: Eight tablets (4,0g) in any 24 hour period in divided doses.
Children 6 to 12 years: 1/2 to one tablet (250mg-500mg) every four hours. Maximum daily dose: Four
tablets (2.0g) in any 24 hour period in divided doses.


The dose should not be given more frequently than every four hours and not more than four times in any
24-hour period.

Do not give to children under six years of age except on the advice of a doctor.
Warning: Do not exceed the stated dose

If symptoms persist consult your doctor. Do not take for more than three days without consulting your
doctor.

If you miss a single dose of Paracetamol 500mg Tablets, do not worry
and take your next dose at the normal time. Do not take a double
dose to make up for a forgotten dose.
If you take more Paracetamol 500mg Tablets than you should, you
should contact your doctor, pharmacist or nearest hospital casualty
department immediately. Take this leaflet and any tablets you have
left to show the doctor or pharmacist.
Immediate medical advice should be sought In the event of an
overdose, even if you feel well, because of the risk of delayed, serious liver damage.

4. POSSIBLE SIDE EFFECTS:

Like all medicines. Paracetamol 500mg Tablets can cause side-effects. although not everybody gets them.
The side-effects that some other patients have had with Paracetamol 500mg Tablets include skin rashes
and blood problems. which may cause sore throat. mouth ulcers and fever or a tendency to bleed or bruise
easily. Taking high doses of paracetamol for a long time can cause kidney damage.
Patients with asthma that is made worse by taking aspirin or other painkillers may find that paracetamol
also causes wheezing.
If any of the side effects get serious, or if you notice any side effects not listed in this leaflet, please tell your
doctor or pharmacist.

5. HOW TO STORE PARACETAMOL 500MG TABLETS:

Do not store above 25°C.

Store in the original package In order to protect from light.

Do not use after the expiry date stated on the label. The expiry date refers to the last day of that month.
Do not use the tablets if they show signs of "going off' such as discoloration. Medicines should not be
disposed of via wastewater or household waste. Ask your pharmacist how to dispose of medicines no
longer required. These measures will help to protect the environment.

Keep out of the reach and sight of children.

Expiration date: at least 1 years+


logo-preview-small.png



*For any questions please contact us to see if we may be able to help you.

* If you require this item quicker please send us a message.

*Items maybe flat packed for delivery purposes. All items included in the box will be enclosed along with any instructions that come with the item.

*Please see our other products at our Brother Pharmacy Store which you may also be interested in.